On a Spacelike Line Congruence Which Has the Parameter Ruled Surfaces as Principal Ruled Surfaces


Tas F. , ABDEL-BAKY R. A.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.12, no.1, pp.135-143, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2019
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.135-143

Abstract

In this paper, we define spacelike line congruence, which has the parameter ruled surfaces as principal ruled surfaces, on the dual unit hyperbolic sphere H-+(2) in the dual Lorentzian 3-space D-1(3). We carry the obtained results to the 3-dimensional Minkowski space E-1(3) by means of the E. Study's dual line coordinates.